CSpace
稳态对流扩散方程解的概率表示
吴冬生1; 杨学桢2
1999
Source Publication工程数学学报
ISSN1005-3085
Volume016Issue:004Pages:46
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48711
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.河北大学
Recommended Citation
GB/T 7714
吴冬生,杨学桢. 稳态对流扩散方程解的概率表示[J]. 工程数学学报,1999,016(004):46.
APA 吴冬生,&杨学桢.(1999).稳态对流扩散方程解的概率表示.工程数学学报,016(004),46.
MLA 吴冬生,et al."稳态对流扩散方程解的概率表示".工程数学学报 016.004(1999):46.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴冬生]'s Articles
[杨学桢]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴冬生]'s Articles
[杨学桢]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴冬生]'s Articles
[杨学桢]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.